MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ajh.10181

Медицинская библиотека · American journal of hematology · 2002

Venous limb gangrene during overlapping therapy with warfarin and a direct thrombin inhibitor for immune heparin-induced thrombocytopenia.

Smythe Maureen A, Warkentin Theodore E, Stephens Jennifer L, Zakalik Dana, Mattson Joan C

Клинический случайСтатьяПеревод в очереди

Аннотация

We report two patients with deep-vein thrombosis complicating immune heparin-induced thrombocytopenia who developed venous limb gangrene during overlapping therapy with a direct thrombin inhibitor (lepirudin or argatroban) and warfarin. In both patients, therapy with the direct thrombin inhibitor was interrupted during persisting severe athrombocytopenia while warfarin administration continued. Both patients exhibited the typical feature of a supratherapeutic international normalized ratio (INRs, 5.9 and 7.3) that has been linked previously with warfarin-associated venous limb gangrene. These data suggest that warfarin anticoagulation be postponed in patients with acute heparin-induced thrombocytopenia until substantial recovery of the platelet count has occurred.

Для цитирования: Smythe Maureen A, Warkentin Theodore E, Stephens Jennifer L, Zakalik Dana, Mattson Joan C. Venous limb gangrene during overlapping therapy with warfarin and a direct thrombin inhibitor for immune heparin-induced thrombocytopenia.. American journal of hematology. 2002. DOI: 10.1002/ajh.10181.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.